MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SOL SYS 12.0 MMA 6IN; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SOL SYS 12.0 MMA 6IN; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Model Number 1571-43-000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the size 12.0 mma aml that broke mid shaft.No numbers visable on the ceramic head.Doi: (b)(6) 2001: dor: (b)(6) 2021: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SOL SYS 12.0 MMA 6IN
Common Device Name
SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12318558
Report Number1818910-2021-17793
Device Sequence Number11897537
Product Code LPH
UDI-Device Identifier10603295060970
UDI-Public10603295060970
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K953703
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1571-43-000
Device Catalogue Number157143000
Device Lot NumberVF9AR1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date09/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HIP ACETABULAR LINERS; SOL SYS 12.0 MMA 6IN; UNK HIP FEMORAL HEAD CERAMIC; HIP ACETABULAR LINERS; SOL SYS 12.0 MMA 6IN; UNK HIP FEMORAL HEAD CERAMIC
Outcome Attributed to Adverse Event Required Intervention;